# SDR DXTA2013111805571

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,295 hours, 6,378 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Failed
- Location: A/V Monitor
- Part time: 148 hours, 90 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR COMING FROM AFT CLOSET ELECTRICAL BAY ON LT SIDE OF ACFT.  CABIN OVERHEAD SPEAKERS MADE LOUD, CONTINUOUS THUMPING SOUND WHEN APU WAS SHUTDOWN AND LASTED UNTIL BATTERIES WERE TURNED OFF.  AUDIO VIDEO MODULE IN AFT CLOSET WAS HOT TO THE TOUCH.  TROUBLESHOT AUDIO/VIDEO MODULE, FOUND BURNED AT V/5 CONNECTOR GOING TO SEAT 8 MONITOR CONTROL PANEL.  CUT BURNED ETHERNET CONNECTOR OF P2063V CABLE ASSY. INSTALLED NEW CONNECTOR IAW DWG AY-1043-1-X. RANG OUT CABLE FOR AUDIO/VIDEO MODULE TO SEAT 8  A/V CONTROLLER. RANG OUT CHECKED GOOD.
